# SDR SWIA2020090452295

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL27.00 FROM APPROXIMATELY FS559.00+96 TO FS559.00+112 HAS MULTIPLE LOCATIONS OF CORROSION.   SEAT TRACK SECTION LOCATED AT RBL-27 BETWEEN FS559.00+96 TO FS559.00+112 IS OUT OF LIMITS DUE TO SEVERE PITTING AND INTERGRANULAR CORROSION FOUND ON OVER 40% OF SEAT TRACK FASTENER HOLES REPLACE PART.  REPLACED SEAT TRACK PN 601R38669-9, RBL 27.00, FS 559.00+96 TO FS 559.00+112 REF CRJ 200 AMM.
